# SDR DALA2021070703776

- Difficulty date: July 5, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 89,856 hours, 38,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1380-1410
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 651 CORROSION ON STRINGER FLOOR SUPPORT RBL 7.55 FROM STA 1380 TO 1410 AT AFT CARGO COMPARTMENT.(IN REF. NRC 00348). CORRECTIVE ACTION: SUMMARY OF NRC: 00848. STRINGER FLOOR SUPPORT RBL 7.55 FROM STA 1380 TO 1410 AT AFT CARGO COMPARTMENT WAS REPLACED PER. B757-200 SRM. (1863906)
